Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should I stop or continue the treatment?
Sep 29, 2011

Hi, I am asking the question on behalf of my friend who lives outside USA now. He started his treatment in June when his CD4 was 350. However, after one month of treatment, his liver had problem and he had to stay in hospital for it and the treatment was suspended since then. Now, after few months, the liver condition has been back to normal, and also the CD4 is now back to 540. So my question is should I continute the treatment (by using different combination) or since my CD4 is up, I can just "wait and see" in another few month time. Thanks.

Response from Dr. Young

Hi and thanks for posting.

I think that there's no single right or wrong answer to your question. Since your lowest CD4 count was 350, it's likely that you'll fairly quickly get back to this level (and a strong recommendation to resume medications).

Nonetheless, with your newly achieved higher value, you don't need to rush. A somewhat more frequent monitoring of your CD4s might be a reasonable hedged bet.

Hope that helps, BY



Previous
stocrin and kivexa [and pregnancy]
Next
re: lasting effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement